Conference item icon

Conference item

Tangles, relative character varieties, and holonomy perturbed traceless flat moduli spaces

Abstract:

We prove that the restriction map from the subspace of regular points of the holonomy perturbed SU(2) traceless flat moduli space of a tangle in a 3-manifold to the traceless flat moduli space of its boundary marked surface is a Lagrangian immersion. A key ingredient in our proof is the use of composition in the Weinstein category, combined with the fact that SU(2) holonomy perturbations in a cylinder induce Hamiltonian isotopies. In addition, we show that (S2,4), the 2-sphere with four marke...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.2140/obs.2022.5.95

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Mathematical Sciences Publishers
Host title:
Gauge Theory and Low-Dimensional Topology: Progress and Interaction
Series:
Open Book Series
Series number:
5
Pages:
95–121
Publication date:
2022-10-27
Acceptance date:
2021-05-04
Event title:
Interactions of gauge theory with contact and symplectic topology in dimensions 3 and 4
Event location:
Online
Event website:
https://www.birs.ca/events/2020/5-day-workshops/20w5088
Event start date:
2020-06-07
Event end date:
2020-06-12
DOI:
EISSN:
2329-907X
ISSN:
2329-9061
EISBN:
9781935107101
ISBN:
9781935107118
Language:
English
Keywords:
Pubs id:
1239215
Local pid:
pubs:1239215
Deposit date:
2022-02-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP